# SDR QXEA2025040400076

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 2,136 hours, 1,910 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: 3873
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 1,953 hours, 1,738 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2220. ON CRUISE WE GET MESSAGE HYD 1 LOW AT EICAS. WHEN WE CHECK HYD SYNOPTIC PAGE IT WAS 16%. MARKED EVENT IN DVDR AFTER ABOUT 10 MIN IT WENT DOWN TO 9%. IN 15 MIN IT WENT DOWN TO 0% AND HYD 1 ENGINE DRIVEN VALVE WAS NOT RUNING FLUID UPON LANDING MASTER CAUTION LOSS OF HYD SYS 1 AND THEN FLT CTRL NO DISPATCH. DIVERTED AND PERFORMED UNEVENTFUL LANDING. REMOVED FROM SERVICE. OPENED #1 ENG THRUST REVERSER IAW AMM 78-30-01-910-801-A PERFORMED GVI FOR OBVIOUS DAMAGE OF FLUID LEAKAGE. NO DEFECTS NOTED. PERFORMED DRAIN MAS INSPECTION IAW AMM 71-71-00 SUSPECT FLUID COMING FROM DRAIN TUBE B. TASK PERFORMED WERE AMM 78-30-01-910-801-A & LMM 71-71-00-200-803  REMOVED AND REPLACED EDP #1 ENGINE REF: E175 AMM TASK 29-11-01-000-801-A, 29-11-01-400-801-A. OPS CK AND LEAK CK GOOD. LEAK STILL PRESENT OUT DRAIN MAST. FURTHER TROUBLESHOOTING FOUND DUIRING MANUAL DEPLOYMENT OF #1 TR PRESES OF LEAK ON DRAIN MAST  C/W CH.5 INSP. IAW E175 AMM TASK 05-50-50-23-200-801. LEAK CHECK 1 HYD SYS, NO LEAKS NOTED. PERFORMED FLIGHT CONTROL SYSTEM RETURN TO SERVICE-TEST IAW AMM TASK 27-00-00-070-801-A, OPS TEST GOOD. RETURNED TO SERVICE.
